# SDR UPS00833552

- Difficulty date: August 9, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6012233
- Part serial: 259
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHTS DO NOT TEST APPROPRIATELY ON BITE CHECK BATTERY TEST.  REPLACED EMERGENCY LIGHT PACK PER MM 33-60-00, CHECKS OK.  P/N ON-OFF 60- 1223-3, S/N ON 259, S/N OFF 1125.
